# SDR CA150623006

- Difficulty date: June 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 13,798 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94B12209
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT FUEL WARNING LIGHT ILLUMINATED.  FUEL PRESS DROPPED SLIGHTLY BUT REMAINED IN GREEN.  UPON INSPECTION IT WAS NOTED THAT THE PUMP WAS RUNNING BUT NO PRESS.  PUMP REPLACED.
